MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Intellis; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Intellis; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977118
Medical Device Problem Codes Overheating of Device (1437); Charging Problem (2892)
Health Effect - Clinical Codes Itching Sensation (1943); Burning Sensation (2146)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Caller reports she was informed that her ins would last 1.5 days between charging, but she is needing to charge more frequently.Caller reports she would charge to 100% at night, the next morning, she needs to charge again.Caller reports she was informed never to let her ins battery level go below 40% caller reports she has increased her stimulation.Redirect caller to patient's hcp.Caller reports whenever she charges her implant, the first 20 minutes of charging, she feels warm and itching.Caller reports she has her sterile strips on currently, almost falls off.Caller reports sometimes she can stay the warm/itching and sometimes she has to stop and take a break.Caller reports she is using a thin material between charging redirect caller to patient's hcp.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Intellis
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50867695
Report Number3004209178-2026-16100
Device Sequence Number15797632
Product Code LGW
UDI-Device Identifier00763000984656
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale